# SDR DLM88030764

- Difficulty date: August 18, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 44,859 hours, 36,972 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5910228527
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE REPAIRS SEVERAL STRINGERS WERE FOUND WITH ELONGATED OR OVERSIZE HOLES AT THE INTERFACE WITH FS 1446 DUE TO LOCAL FRAME REPAIRS.  THE DAMAGED SECTIONS OF STRINGERS WERE CUTOUT AND NEW SECTIONS WERE SPLICED.  THE STRINGER SPLICES WERE MADE IN THE SAME FRAME BAY BETWEEN CANTED FS 1431 AND 1446.  THE REPAIRS WERE ACCOMPLISHED IAW SRM AND IAW ER/A 385473-14.
